Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017 (2017), Article ID 6856470, 6 pages
https://doi.org/10.1155/2017/6856470
Research Article

Finite Element Solution of an Unsteady MHD Flow through Porous Medium between Two Parallel Flat Plates

Department of Mathematics, Faculty of Sciences, An-Najah National University, Nablus, State of Palestine

Correspondence should be addressed to AbdelLatif Sa’adAldin

Received 27 January 2017; Accepted 19 April 2017; Published 14 June 2017

Academic Editor: Ali R. Ashrafi

Copyright © 2017 AbdelLatif Sa’adAldin and Naji Qatanani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

AbdelLatif Sa’adAldin and Naji Qatanani, “Finite Element Solution of an Unsteady MHD Flow through Porous Medium between Two Parallel Flat Plates,” Journal of Applied Mathematics, vol. 2017, Article ID 6856470, 6 pages, 2017. doi:10.1155/2017/6856470